MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET XL 360 STANDARD 20MM X 50CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET XL 360 STANDARD 20MM X 50CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0036102050
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available to the manufacturer.
 
Event or Problem Description
It was reported that during the procedure the coil (subject device) used was released within the microcatheter prior to being implanted.The procedure was completed successfully and no clinical consequences were reported to the patient due to this event.
 
Additional Manufacturer Narrative
H4 manufacturing date ¿ added h3 device evaluated by mfg ¿updated h3 summary attached - updated d4 expiration date - added d10 product available to stryker ¿ updated d10 returned to manufacturer on ¿updated due to the automated mes system there are controls in the manufacturing process to ensure the product met specifications upon release.The coil delivery wire was not returned while the main coil was returned detached.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported defect was confirmed.The device failed to meet specifications when returned for analysis.It is probable that the device was damaged during advancement through the patients anatomy causing the reported event.An assignable cause of procedural factors will be assigned to the reported ¿main coil prematurely detached/separated during use¿ and as analysed ¿nv- main coil kinked/bent' as the issue is associated with a product that meets stryker design manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural or anatomical factors during use.
 
Event or Problem Description

Brand Name
TARGET XL 360 STANDARD 20MM X 50CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
IE  NA
MDR Report Key9674708
Report Number3008881809-2020-00035
Device Sequence Number14149154
Product Code HCG
UDI-Device Identifier07613327004731
UDI-Public07613327004731
Combination Product (Y/N)N
Initial Reporter CountryAR
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/25/2021
Device Model NumberM0036102050
Device Catalogue NumberM0036102050
Device Lot Number20738335
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/24/2020
Initial Date Received by Manufacturer 01/17/2020
Supplement Date Received by Manufacturer03/30/2020
Initial Report FDA Received Date02/05/2020
Supplement Report FDA Received Date04/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age60 YR
Patient Weight80